Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 5190718, 8 pages
http://dx.doi.org/10.1155/2016/5190718
Research Article

Multivalued Fixed Point Theorems for Generalized Contractions and Their Applications

Department of Mathematics, University of Malakand, Chakdara, Dir (Lower), Khyber Pakhtunkhwa 18800, Pakistan

Received 31 July 2016; Accepted 14 September 2016

Academic Editor: Nan-Jing Huang

Copyright © 2016 Muhammad Shoaib and Muhammad Sarwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Gholizadeh, “A fixed point theorem in generalized ordered metrice spaces with application,” The Journal of Nonlinear Science and Applications, vol. 6, pp. 244–251, 2013. View at Google Scholar
  2. A. Pansuwan, W. Sintunavarat, V. Parvaneh, and Y. J. Cho, “Some fixed point theorems for α,θ,k-contraction multi-valued mappings with some applications,” Fixed Point Theory and Applications, vol. 2015, article 132, 2015. View at Publisher · View at Google Scholar
  3. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, no. 1, pp. 133–181, 1922. View at Google Scholar
  4. Ya. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in hilbert spaces,” in New Results in Operator Theory and Its Applications: The Israel M. Glazman Memorial Volume, vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar
  5. D. S. Jaggi, “Some unique fixed point theorems,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 2, pp. 223–230, 1977. View at Google Scholar · View at MathSciNet
  6. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. A. Kutbi and W. Sintunavarat, “Fixed point theorems for generalized ωα-contraction multivalued mappings in αα-complete metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 139, 2014. View at Google Scholar
  8. M. Shen and S. H. Hong, “Common fixed points for generalized contractive multivalued operators in complete metric spaces,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1864–1869, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, vol. 47, no. 4, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar
  10. P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. A. Kutbi and W. Sintunavarat, “On new fixed point results for α,ψ,ξ-contractive multi-valued mappings on α-complete metric spaces and theirconsequences,” Fixed Point Theory and Applications, vol. 2015, article 2, 2015. View at Publisher · View at Google Scholar
  12. Q. Zhang and Y. Song, “Fixed point theory for generalized ϕ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Đorić, “Common fixed point for generalized ψ,-weak contractions,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1896–1900, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Jungck and B. E. Rhoades, “Fixed points for set valued functions without continuity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 3, pp. 227–238, 1998. View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. A. Al-Thagafi and N. Shahzad, “A note on occasionally weakly compatible maps,” International Journal of Mathematical Analysis, vol. 3, no. 1–4, pp. 55–58, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. S. Khan, “Common fixed point theorems for multivalued mappings,” Pacific Journal of Mathematics, vol. 95, no. 2, pp. 337–347, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. L. Singh, K. S. Ha, and Y. J. Cho, “Coincidence and fixed points of nonlinear hybrid contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 247–256, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. L. Singh and S. N. Mishra, “Nonlinear hybrid contractions,” Journal of Natural & Physical Sciences, vol. 5–8, pp. 191–206, 1991–1994. View at Google Scholar
  21. A. Aliouche and V. Popa, “General common fixed point theorems for occasionally weakly compatible hybrid mappings and applications,” Novi Sad Journal of Mathematics, vol. 39, no. 1, pp. 89–109, 2009. View at Google Scholar · View at MathSciNet
  22. H. Kaneko and S. Sessa, “Fixed point theorems for compatible multi-valued and single-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 257–262, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Abbas and B. E. Rhoades, “Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 054101, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. A. N. Abdou, “Common fixed point theorems for hybrid contractive pairs with the (CLR)-property,” Fixed Point Theory and Applications, vol. 2015, article 138, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. A. A. Abdou, “Common fixed point results for multi-valued mappings with some examples,” Journal of Nonlinear Science and Its Applications, vol. 9, no. 3, pp. 787–798, 2016. View at Google Scholar · View at MathSciNet
  28. A. Roldán and W. Sintunavarat, “Common fixed point theorems in fuzzy metric spaces using the CLRg property,” Fuzzy Sets and Systems, vol. 282, pp. 131–142, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. Z.-q. Liu and S. M. Kang, “Existence and uniqueness of solutions for two classes of functional equations arising in dynamic programming,” Acta Mathematicae Applicatae Sinica. English Series, vol. 23, no. 2, pp. 195–208, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus